# SDR HEEA967664

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: AB205050403031
- Condition: Damaged
- Location: Crosstube
- Part time: 142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT MARKS AROUND MOUNTING PADS.  NO DAMAGE ALLOWED IN THIS AREA.
